# SDR USAA920080187

- Difficulty date: January 15, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 24,955 hours, 9,059 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: C12850003108
- Part serial: 8287381
- Condition: Odor
- Location: Flt Controls
- Part time: 22,457 hours, 11,136 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 1650,  COCKPIT GLARESHIELD LIGHTING PANEL HAD AND ODOR OF ELECTRICAL HEAT AFTER ADJUSTING RHEOSTATS AREA FOR GLARESHIELD LIGHTING AND PULLED CB Z234 AND Y2345.  FLIGHT LANDED WITHOUT INCIDENT AND NO EMERGENCY WAS DECLARED.  CLT MAINTENANCE REMOVED AND REPLACED THE FLIGHT CONTROL UNIT.  FUNCTIONAL CHECK WAS NORMAL.
